Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I-pill related query - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, I took the morning after pill 3 days ago, and since that time I havent stopped bleeding. It doesnot feel lik regular periods. Dont know if these are side-effetcs and for how long is it going to continue.. Can u help?
Doctor :   Hello.
User :   Hi Did u get my query???
Doctor :   Yes.
Doctor :   Give me your age, height and weight.
User :   24/5'3/55
Doctor :   Ok.
Doctor :   When was your last menstrual period?
User :   Beginning of the month
Doctor :   Date?
User :   It was d 7th
Doctor :   Can you name the pill?
User :   I-pill
Doctor :   Ok.
Doctor :   Are you periods normal before this.
User :   Yes always..
Doctor :   Ok.
Doctor :   How much bleed is there?
User :   Not that much.. But i feel way too week...
User :   Its not even bleeding lik my regular periods...
User :   Dats y m kinda worried...
Doctor :   Ok.
Doctor :   Then it is the side effect of the i pill.
Doctor :   It should stop in on or two days.
Doctor :   'one
User :   Would u recommened any medicine??
Doctor :   Nothing is required as of now.
User :   Ok.. Is there a chance that i might hav been late in taking the pill thats y, its bleeding??
Doctor :   It should be taken with 12 to 24 hours for best results.
User :   Ok... Will be safe to take the pill again any time soon or shall i stay away form it for a month or two?
Doctor :   It is better to stay away from it for a while now.
User :   Ok.. Thanks ;)
Doctor :   You can practice other types of contraceptives.
Doctor :   Please fill the feedback form say done when done.
User :   Sure.. Will do
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor